On new trapezoid and midpoint type inequalities for generalized quantum integrals
No Thumbnail Available
Date
2024
Journal Title
Journal ISSN
Volume Title
Publisher
Univ Nis, Fac Sci Math
Access Rights
info:eu-repo/semantics/closedAccess
Abstract
In this article, by utilizing the functions with bounded second derivatives, we first prove some trapezoid and midpoint type inequalities for generalized quantum integrals which are introduced in the recent papers. Then we establish some new quantum integral inequalities for mappings whose second quantum derivatives are bounded. Moreover, we obtain some new weighted trapezoid and midpoint type inequalities for generalized quantum integrals by using the functions with bounded second derivatives. Finally, we investigate the connections between our results and those in earlier works.
Description
Keywords
. Trapezoid-type inequalities, Midpoint-type inequalities, Bounded functions, q-integrals, Hermite-Hadamard Inequalities, Fejer Type Inequalities, Convex
Journal or Series
Filomat
WoS Q Value
N/A
Scopus Q Value
Q3
Volume
38
Issue
7